Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

364 Publications


2015 | Journal Article | IST-REx-ID: 1704   OA
A. Deuchert, C. Hainzl, and R. Seiringer, “Note on a family of monotone quantum relative entropies,” Letters in Mathematical Physics, vol. 105, no. 10, pp. 1449–1466, 2015.
View | Files available | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1730   OA
É. Colin De Verdière, A. Hubard, and A. N. De Mesmay, “Discrete systolic inequalities and decompositions of triangulated surfaces,” Discrete & Computational Geometry, vol. 53, no. 3, pp. 587–620, 2015.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1728
M. Cohen et al., “Ptch1 and Gli regulate Shh signalling dynamics via multiple mechanisms,” Nature Communications, vol. 6, 2015.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1684   OA
B. Vicoso and D. Bachtrog, “Numerous transitions of sex chromosomes in Diptera,” PLoS Biology, vol. 13, no. 4, 2015.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1677   OA
J. Alt, “The local semicircle law for random matrices with a fourfold symmetry,” Journal of Mathematical Physics, vol. 56, no. 10, 2015.
View | Files available | DOI | Download (ext.)
 

Filters and Search Terms

year=2015

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed